I feel your pain. Started treatment in January with chemo then double mx with recon now Rads and Tamoxifen!! I was doing so well but the rads seem to have been the last straw for me I’m bloody exhausted. A few weeks ago I ran 10k in Race for Life now I can barely manage 9holes on a par 3 without puffing away!!
My poor body is shattered
I have been putting off the hormone therapy for the same reason as you as I wanted to know which teatment was affecting me having had a severe reaction to my one dose of chemo. I started taking Letrozole four days ago and have already experienced numbness and pins and needles in my arms ( a recognised symptom). I have also deferred radiotherapy for the same reason. Heaven knows how you are supposed to cope with so many treatments all at the same time. I haven't entirely recovered from the surgery yet, so not keen to inflict more damage. I would give yourself a little breathing space.
I finished my 3 weeks of rads on the 4th June and since then I have not had energy, legs ached to almost hurt going up stairs, but on Saturday I seemed to have turned another corner as today was running up stairs and not aching..
I feel my energy has come back, I had a masectomy in April, started rads end of May as well as my Tamoxifen and I can’t believe how much better I am today.
So it should improve keep up,the exercise as much as possible and drink plenty, I have cut down on my very heavy tea drinking and this seems to have helped recently.
Stay positive that it will get better and when you need to rest sit in the garden (or similar ) in the shade with a good book. Hugs all round
i am so glad I have seen your post. I am just starting my 3rd week of radiotherapy following lumpectomy and removal of lymph needs to left breast. I was beginning to feel I was going mad! I am struggling so much with not being able to concentrate on daily tasks or have the motivation. I am not sleeping at night or in the day to compensate. Most mornings I awake and feel well and truly battered. I am 61 and prior to breast cancer in April I led a very active life, work full time, play golf and generally never stop. I now feel like a very old woman! I am not currently at work and friends and family try and boost me by saying the cancer has been removed, your having radiotherapy plus hormone tablets so it is all gone and you can move forward. I just do not have their positivity and cry most days. Any suggestions to help me through this would be appreciated. Thank you. Tomkat
I will call my BCN tomorrow and I'm popping to my GP as well to discuss, and also to get a few niggles addressed.
My fluid intake is pretty good but I might start recording it each day to to be sure.
Thanks for the reassurance of early days; I sometimes feel myself (and externally i.e. others) that I should be getting back to normal now treatment is completed, but it isn't always linear.
If you are concerned I would give your bcn a call for peace of mind.
It is still early days post active treatment even six weeks later, it can take up to a year to recover from the rads
Are you are taking in enough fluid as that might help with the fatigue. I know I noticed the difference if I didnt take enough in as I would come home and just zonk, one minute ok and the next I would be asleep for around 15 minutes.
I'm seeking some reassurance if possible. I had a lumpectomy/ SLNB on 22 Feb followed by three weeks of Radio that ended on the 4 May; as my margins/ node were clear, they didn't recommend Chemotherapy.
I'm feeling very tired and also breathless when walking/ doing activity. I'm persevering with activity - walking or cycling (on flat, nothing too strenuous) as I read that it helps with energy levels, but I seem to be getting more tired. Am I expecting too much? My onco explained that I would probably feel my worst two weeks after Radio... and now six weeks later, I'm not seeing much progress.
I manage day to day activity around the house as I'm off work at present, but anything extra tires me out. I'm 46 and before bc/ treatment I was relatively fit/ healthy. My diet is good-ish.
I've recently been prescribed Tamoxifen but I'm holding off taking it so I don't end up with confused symptoms, as I understand that one of the side effects can also be fatigue. I mentioned the above to my Onco last Wed when I got the prescription but she didn't make any comment on it.
Am I missing something, is this normal, anyone else out there experiencing similar?